Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

163 Publications

2018 | Journal Article | IST-REx-ID: 58   OA
Akopyan A, Segal Halevi E. Counting blanks in polygonal arrangements. SIAM Journal on Discrete Mathematics. 2018;32(3):2242-2257. doi:10.1137/16M110407X
View | DOI | Download (ext.) | arXiv
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6:e7. doi:10.1017/fms.2018.7
View | Files available | DOI | arXiv
2018 | Journal Article | IST-REx-ID: 692   OA
Akopyan A. 3-Webs generated by confocal conics and circles. Geometriae Dedicata. 2018;194(1):55-64. doi:10.1007/s10711-017-0265-6
View | DOI | Download (ext.)
2017 | Journal Article | IST-REx-ID: 1022   OA
Pranav P, Edelsbrunner H, Van De Weygaert R, et al. The topology of the cosmic web in terms of persistent Betti numbers. Monthly Notices of the Royal Astronomical Society. 2017;465(4):4281-4310. doi:10.1093/mnras/stw2862
View | DOI | Download (ext.)
2017 | Journal Article | IST-REx-ID: 1173   OA
Edelsbrunner H, Glazyrin A, Musin O, Nikitenko A. The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. 2017;37(5):887-910. doi:10.1007/s00493-016-3308-y
View | DOI | Download (ext.)


Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed